# SDR DALA2024120211353

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,784 hours, 23,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Abnormal
- Location: Lt No. 2 Pax Doo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 IN REFERENCE AMDS:2561-01257-01C STEP12. OUT OF LIMITS BTW GIRT BAR SLIDER AND FWD AND AFT FLOOR FITTINGS AT LEFT NO. 2 PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00055: GIRT BAR WAS REPLACED AND MEASURE MINIMUM ENGAGEMENT WAS PERFORMED UNDER AD, A.A 2561-01257-01C AND APLICABILITY WAS VERIFY PER. B757-300 AIPC 25-66-05-05 ITEM 110W , AND MEASURE OK. (0684174)
